# SDR CALA2020021600435

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 109,956 hours, 17,046 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS ILLUMINATED MSG APPEARED AFTER GO AROUND ON MANCHESTER. IAW FIM 27-21 TASK 8 04 FLAG NO.5 THIS COULD BE A NUISANCE MESSAGE IN GUSTY WIND COND ITIONS. RESET MODULES. PERFORMED BITE IAW FIM 27-09-00-815-814 A ND TEST RUDDER RATION SYST IAW AMM 27-21-00-825-036-001. ALL SAT IS. DISCUSSED COMPLAINT WITH CONTROLLER GORMAN AND SENIOR MANAGER MC NEELY. THEY AGREED WITH THE MAINTENANCE ACTIONS.
